# SDR I5EA2024031400003

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, CORROSION FUEL TANK INTERNAL 2EA SPOTS BETWEEN STR 8-9 LH AND WBL 73-81.  PERFORMED E.O # SWA-231026, PERFORM STEP # 18 OF THIS EO EVERY C-CHECK.
